# SDR DALA2021121307642

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 61,816 hours, 27,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8203489) DURING INSPECTION FOUND EMERGENCY LIGHTS OPS CHECK FOUND SEAT ROW 19 LIGHT INOP. RESECURED CONNECTOR ON WIRING UNDER SEAT 19E. OPS CHECK NORMAL PER B737 AMM 33-51.
